# SDR FDEA201205191887

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 720 FRAME CRACKED AT SKIN ATTACH FASTENER HOLE BETWEEN STR 28L AND 27L.  CUT OUT DAMAGED AREA IAW SRM 53-10-4, FIG 15 AND EA 7-5310-143991.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-4, FIG 15 AND EA 7-5310-143991.
